# SDR AALA20150915017

- Difficulty date: September 11, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02194
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BATTERY PACK TEST INDICATOR LIGHT, GREEN, FOUND INOPERATIVE.  R3 DOOR EPAS BATTERY PACK REPLACED.  OPERATIONAL TEST NORMAL AMM 52-11-20.
